Show simple item record

dc.contributor.authorTopuzu, Mihaela
dc.contributor.authorMartins-da-Rocha, Victor-Filipe
HAL ID: 10403
ORCID: 0000-0002-6244-2678
dc.date.accessioned2011-06-20T12:46:49Z
dc.date.available2011-06-20T12:46:49Z
dc.date.issued2008
dc.identifier.urihttps://basepub.dauphine.fr/handle/123456789/6544
dc.language.isoenen
dc.subjectPure Cournot–Nash equilibriumen
dc.subjectContinuum gamesen
dc.subjectNon-ordered preferencesen
dc.subjectFeeble topologyen
dc.subject.ddc519en
dc.subject.classificationjelC72en
dc.titleCournot–Nash equilibria in continuum games with non-ordered preferencesen
dc.typeArticle accepté pour publication ou publié
dc.description.abstractenIn the usual framework of continuum games with externalities, we substantially generalize Cournot–Nash existence results [Balder, A unifying approach to existence of Nash equilibria, Int. J.Game Theory 24 (1995) 79–94; On the existence of Cournot–Nash equilibria in continuum games, J. Math. Econ. 32 (1999) 207–223; A unifying pair of Cournot–Nash equilibrium existence results, J. Econ. Theory 102 (2002) 437–470] to games with possibly non-ordered preferences, providing a continuum analogue of the seminal existence results by Mas-Colell [An equilibrium existence theorem without complete or transitive preferences, J. Math. Econ. 1 (1974) 237–246], Gale and Mas-Colell [An equilibrium existence theorem for a general model without ordered preferences, J. Math. Econ. 2 (1975) 9–15], Shafer and Sonnenschein [Equilibrium in abstract economies without ordered preferences, J. Math. Econ. 2 (1975) 345–348], Borglin and Keiding [Existence of equilibrium actions and of equilibrium: a note on the “new” existence theorems, J. Math. Econ. 3 (1976) 313–316] and Yannelis and Prabhakar [Existence of maximal elements and equilibria in linear topological spaces, J. Math. Econ. 12 (1983) 233–245].en
dc.relation.isversionofjnlnameJournal of Economic Theory
dc.relation.isversionofjnlvol140en
dc.relation.isversionofjnlissue1en
dc.relation.isversionofjnldate2008
dc.relation.isversionofjnlpages314-327en
dc.relation.isversionofdoihttp://dx.doi.org/10.1016/j.jet.2007.05.002en
dc.description.sponsorshipprivateouien
dc.relation.isversionofjnlpublisherElsevieren
dc.subject.ddclabelProbabilités et mathématiques appliquéesen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record